# SDR 9515259991

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN BOTH FS 69 PRESSURE PANEL TO WHEEL WELL WEB ATTACH FITTINGS.  REPLACED FITTINGS PER SRM 51-01.
